Malliavin Calculus Revisited

J. Math. Sci. Univ. Tokyo
Vol. 10 (2003), No. 2, Page 261--277.

Kusuoka, Shigeo
Malliavin Calculus Revisited
[Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

The author considers the regularity on diffusion semigroups, and shows a precise estimate under a certain assumption which is much weaker than hypoellipticity assumptions.

Mathematics Subject Classification (1991): 60H30, 35K65
Mathematical Reviews Number: MR1987133

Received: 2002-06-11